Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Arithmetic properties of certain partially ordered semigroups

  • 16 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Crawley, P. and R. P. Dilworth,Algebraic Theory of Lattices, Englewood Cliffs, 1973.

  2. [2]

    Fuchs, L.,Partially Ordered Algebraic Systems, Oxford, London, New York, Paris, 1963.

  3. [3]

    Grätzer, G.,Lattice Theory, San Francisco, 1971.

  4. [4]

    Pierce, R. S.,Compact Zero-Dimensional Metric Spaces of Finite Type, Memoirs of the American Mathematical Society, No. 130, Providence, 1972.

Download references

Author information

Additional information

Research supported in part by the National Science Foundation Grant GP 33025X.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pierce, R.S. Arithmetic properties of certain partially ordered semigroups. Semigroup Forum 11, 115–129 (1975). https://doi.org/10.1007/BF02195260

Download citation

Keywords

  • Topological Space
  • Distributive Lattice
  • Minimal Element
  • Finite Type
  • Empty Product